Futsal Focus Conference live via social media

Estimated reading time:3 minutes, 1 second

Futsal Focus and Tranmere Rovers FC are delighted to announce that the Futsal Focus Network Business Conference will be live via the Facebook pages of Tranmere Rovers FC, Futsal Focus (Futsal Focus will also share on LinkedIn) and with one of our sponsors mycujoo which gives us an accumulated following of 272,659 people.

Our goal is to reach the largest audience possible online to increase awareness of Futsal and to showcase the benefits of being involved in Futsal’s development, where the commercial opportunities are, among other topics, therefore, we ask all our followers who watch the conference to share the links via their social media pages as well to support our goal.

The schedule for the conference is:

Chairing the conference is TV presenter Mark Clemmit

6 September, Wednesday, Prenton Park

Timings could vary:

9:00 am: Everyone to arrive and be seated by 9:10.
9:10 am: – Stephen McGettigan (Founder of Futsal Focus) and Mark Palios (Chairman of Tranmere Rovers FC will welcome everyone to the event
9:20 am – 10:20 am: – Opening presentation – Sporting Clube de Braga – Antonio Paisana – Presentation on Futsal Club Development
10:20 am – 10:40 am: Question and Answers (Q and A)

10:40 am – 10:50 am: 10 minute break

10:50 am – 11:05 am: mycujoo – company presentation: mycujoo.tv is a multi-channel football TV platform, which empowers football/futsal associations, leagues and clubs all over the world to create, distribute and monetise live content of their games and competitions via live streaming

11:10 am – 12:10 am: Tachapat Benjarsiriwan – Chonburi Bluewave Futsal Club (AFC Futsal Club Champions): Presentation on Futsal history in Thailand, A case study: Chonburi Bluewave Futsal Club, Commercial models, Impact of hosting a World Cup and Futsal mania in Thailand
12:10 pm – 12:30 pm: Presentation ends with 20 minute Q and A

12:30 pm – 1:30 pm: Lunch

Afternoon

1:30 pm to 1:40 pm: everyone back and seated

1:40 pm to 3:00 pm: Panel Discussion discussing Player development: Keith Tozer, Commissioner of the Professional Futsal League launching in the United States of America and the current U.S.A National Futsal Manager, Mico Martic, Head Coach of Finland and Futsal Dinamo in Croatia, Damon Shaw, Head Coach of Tranmere Rovers FC and Ian Bateman, FA Lead Futsal Coach Educator
3:00 pm – 3:30pm: Q and A

3:40 pm – 3:50 pm: 10 minute break

3:50pm – 4:00pm: Plaque presented to Tranmere Victoria
4:00 pm onwards : Networking

Day Two

7 September, Thursday, Prenton Park

09:00 am: Everyone to arrive and be seated by 09:10 am.
09:10 am: I and Mark Palios welcome everyone back
09:15 am – 10:15 am: – Opening presentation – Keith Tozer (Commissioner of the Professional Futsal League) discussing the launch of professional futsal in America and the sports increased popularity
10:15 am – 10:35 am: Presentation finishes with 20 minutes for question and answering

10:35: am – 10:45 am: 10 minute break

10:45 am – 11:45 am: Pablo Vilches, Director of Futsal and Women’s Football, Real Betis FC: Discussing professional futsal in Spain and why Real Betis FC decided to get involved in industry
11:45 am – 12:05pm: Q and A

12:05 pm – 1:10 pm: Lunch

Afternoon
1:15 pm – 2:15 pm: Eldon Abrahams – Founder and Co-Director of the Western Australia State Futsal Centre: Presentation discussion: How to develop a success Futsal centre
2:15 pm to 2:35 pm: Q and A

2:35 – 2:40pm: 5 minute break

2:40 pm to 4:00 pm: Panel Discussion on the future of Futsal in England: On the panel is Mark Palios, former Chief Executive of English Football Association and current owner of Tranmere Rovers FC, Mark Dick, National Futsal Development Manager for the English Football League Trust, Jez George, Chief Executive of Cambridge United FC, Luciana Silva (representing the Women’s Game), Principal Lecturer (Coaching/PE) & Futsal Head Coach Hartpury College and Michael Skubala, Technical Director of Futsal for the English Football Association and the Head Coach of the England National Futsal team
4:00 pm to 4:30 pm: Q and A

4:30 pm to 4:40pm closing statement
4:40pm onwards – Networking